# SDR FDEA202501130185

- Difficulty date: January 13, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5327847321500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE WAS FOUND PROFILE-Z CARCK AT FR80/82,-Y1447 REPLACED DAMAGE PROFILE-Z WITH NEW ONE AT MAIN DECK FLOOR STRUCTURE FR80/82, -  Y1447. I.A.W A300-600 SRM 51-40-21-001, PARA 6 PAGE 7B - PAGE 23 & 51-72-10-001, PAGE 2. THIS   REPAIR IS CLASSIFIED AS MINOR PER G.M.M 6-2-100
